# SDR SWIA20230530403

- Difficulty date: April 3, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 44,752 hours, 37,837 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FRAME STATION 559 ON FLOOR INTERCOSTAL CROSS MEMBER BETWEEN R/H O/B SEAT TRACK AND FLOOR SILL APPROX. RBL 27+     (C-CHECK RO 5/23/2023)    REPARED PER BOMBARDIER REO 601R-53-41-3157 REV -- DATE 2023-04-24, AND BOMBARDIER DWG 601R31025 REV N COMPLIED WITH ALL STEPS OF 51-900-1003-SKY  PRESSURIZATION/LEAK CHECK GOOD.
